BibTeX record: journals/mcm/WangWL08

download as .bib file

@article{DBLP:journals/mcm/WangWL08,
  author    = {Chunpeng Wang and
               Zejia Wang and
               Qiang Liu},
  title     = {Existence of weak solutions for a class of nonlinear diffusion problems},
  journal   = {Mathematical and Computer Modelling},
  year      = {2008},
  volume    = {47},
  number    = {9-10},
  pages     = {874--886},
  url       = {http://dx.doi.org/10.1016/j.mcm.2007.05.008},
  doi       = {10.1016/j.mcm.2007.05.008},
  timestamp = {Wed, 22 Oct 2014 14:56:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mcm/WangWL08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}